Thread: Winny Question For A Girl!!!!
07-20-2004, 06:41 PM #1Female Member
- Join Date
- Jul 2004
- Miami, Fl.
Winny Question PLEASE HELP!!!!!
I'm a 25 yo female on day #19 of an Anavar Cycle. I'm 5'4 and weigh 130lbs, and I'm taking 10mg's of the var.
I was told that I should start a cycle of WINNY ASAP. I was also told that I didn't need much, only about a total of 10 shots (half a bottle).
My questions are: Does any one know of any possible side effects for women?
Does anyone see a reason why I SHOULDN'T do it???
Thanks so much in advance.
Take Care & God Bless
Last edited by FitMama; 07-20-2004 at 06:48 PM.
07-20-2004, 07:11 PM #2
you were told you should start ASAP??? you dont need to start anything! anavar only is a legit cycle for females, adding winny will icrease gains but is not essential at all. common sides of winstrol in women are viruzilation(spelling) wich means you could get some masculine things happening like deeper voice and getting hairy, but thats only at high doses.
07-20-2004, 11:25 PM #3
My girl friend did a cycle of winny and var and had good results with no permanent sides. Winny is OK for gals and some take primo (if you consider any AAS Ok for girls). Everyoneís tolerance is different, especially the women. She took oral winny only at 10mg per day. I would try orals rather than use inject able at first because it will hit you harder unless you are willing to go ED at 10mg to start so you can assess your sides. Once it is in you, you canít get it back out. She had clitoral enlargement and I think that it might have ever so slightly affected her voice, permanently. I canít tell, but she says she canít quite sing some songs the way she used to. The clitoral enlargement went back to normal after a few weeks. Actually I think she liked that side, she suffers from penis envy anyway, LOL. As 44 said though, anavar alone is totally cool especially for a first cycle. For me personally, I donít like the roid thing for women. My experience is that your gains will not stay with you after you quit unless you hit it really hard and stay with it. But not my place to decide so if thatís what you want have fun and be careful. Also please read up on the estrogen rebound side effect, my gal blew up after the cycle was over and has had to diet hard to get her BF back down. She has pretty much lost all of the gains that she made. A total waste of time and money. I think that this game for girls is even more complicated than it is for the guys. I know that some of the bros women are body builders from other posts that I have read, so I hope you get some input from them.
07-21-2004, 06:27 AM #4
07-21-2004, 07:23 AM #5Originally Posted by map200uk
As for winny, Side effects can occur, and things to watch out for include deepening of voice, enlarged or sensitive clitoris, and acne.A lot of side effects brought on by anabolic steriod use is irreversible for women. Make sure you have researched and read personal testimonies before choosing your drug.
07-21-2004, 08:25 AM #6Originally Posted by Eddie8
Last edited by buylongterm; 07-21-2004 at 08:27 AM.
07-21-2004, 08:29 AM #7
enlarged or sensitive clitoris,
FUKK YEAH!! mount up boys!! :spudnikc8
07-21-2004, 08:31 AM #8Originally Posted by hung-solo
IMO If it's a cmall cycle the clit will enlarge and will become way sensative but after time is does shrink. I think it's the major cycles that effect the clitoris long term.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)